# SDR U2RA201510220001

- Difficulty date: October 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 70,509 hours, 21,503 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 70,509 hours, 21,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP OTBD AREA LOWER SIDE HAS 3 EACH DENTS BETWEEN WRS 320-340.  REPAIRED LEFT INBD FLAP LOWERSKIN IAW SRM 57-53-01-2R-1, REPAIR 1, AND SRM 51-70-10, REPAIR 2.
